Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ekenstud

3 months on accutane

Hello I'm new here, and I had a couple questions.

I'm nearing the end of my third month on accutane, as the topic suggests.

The first month i was on 20 mg a day

The second month it was 60

this third month its been 80

I weigh about 150-155 pounds.

Anyways, my first question is stomach pain. Not to common, but I've experienced some abdominal/stomach pain and don't know whether I should be worried or not. It got bad when I was drinking a lot of apple juice, but I stopped and it went away, but now its been off and on since.

Second question is about results. I see from some quick skimming on this board, which is extremely helpful by the way, that most people start seeing results the third month. I have not seen any, except for one week I cleared up, but then it came back just as bad as before. I'm discouraged, and wondering if they're is anything I can do outside of taking my 80 mg a day to improve?

Third question is on redness. My face is becoming overall just more red then the rest of my body from repeated breakouts, and I 'm wondering on how solutions to deal with this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×